MAUDE Adverse Event Report: SPACELABS HEALTHCARE ARIATELE TELEMETRY TRANSMITTER

SPACELABS HEALTHCARE ARIATELE TELEMETRY TRANSMITTER
Model Number 96281
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to spacelabs healthcare that a patient incident occurred with an ariatele device.During the event, the patient appeared to be hypoxic despite no indications of low oxygen saturation by the ariatele.This was noticed by clinical staff and a secondary handheld pulse oximeter was used to confirm the patient was hypoxic.Treatment was administered and the patient survived.During troubleshooting, the technical support representative confirmed that the customer was using an sp02 sensor which is not compatible with the ariatele transmitter.The customer was provided documentation that states the sensor was incompatible and to only use approved sensors going forward.The cause of the reported issue was due to the use of incompatible sp02 sensors which provided inaccurate results.

Brand Name
ARIATELE TELEMETRY TRANSMITTER
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24229104
Report Number3010157426-2026-00012
Device Sequence Number13329469
Product Code MHX
UDI-Device Identifier10841522100352
UDI-Public(01)10841522100352
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K121480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown